Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Pressure in the nose, heaviness in the eyes, blurry vision. Taking metroprolol, have diabetes. Sinus problem?

I have heaviness in my eyes and a lot of pressure in my nose . My eyes are blurry as well. However, this goes away when I sit or lie down. I also have been having headaches for the past few days - above my eyes across my forehead . I am 91 years old, have controlled Blood pressure (have been on aticand and just recently taling 12.5 mg of metroprolol), type 2 diabetes well controlled by diet . No other illnesses or disorders. This condition has left me lying down a lot. I am very active - walk every day, ride an exercise bike for 25 minutes, go grocery shopping on my own, still drive my car. Family very supportive. I live in a senior citizens apartment complex in my own apartment. I am wondering if this has anything to do with my sinuses. Am feeling quite unwell when this happens. Have had this for 3 weeks. I live on the east coast of Canada and for the past three weeks, the weather has been cloudy, snowy - no clear sunny days for about a month. I bought a humidifier yesterday hoping this might help - apartment complex well heated and air very dry.
Tue, 26 Feb 2013
Report Abuse
Emergency Medicine Specialist 's  Response
Hi,
Thanks for writing your query.

Atacand, which you have been taking for blood pressure can also cause headaches.
You should drink lots of water as this will help in fluid maintainence of the body and will decrease the chance of hypotension.

Other cause can be sinus headahes since you are feeling pressure or stuffiness in the nose also.
Steam inhalation will help in relieving sinus headaches.

I would suggest that you should first get yourself examined and investigated by an ENT specialist.
Also get your eyes checked for refraction by an Ophthalomologist.
Donot take any medicine even pain killers without consulting your doctor.

I hope this is helpful to you.
Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Metroprolol


Pressure in the nose, heaviness in the eyes, blurry vision. Taking metroprolol, have diabetes. Sinus problem?

Hi, Thanks for writing your query. Atacand, which you have been taking for blood pressure can also cause headaches. You should drink lots of water as this will help in fluid maintainence of the body and will decrease the chance of hypotension. Other cause can be sinus headahes since you are feeling pressure or stuffiness in the nose also. Steam inhalation will help in relieving sinus headaches. I would suggest that you should first get yourself examined and investigated by an ENT specialist. Also get your eyes checked for refraction by an Ophthalomologist. Donot take any medicine even pain killers without consulting your doctor. I hope this is helpful to you. Thanks.